# SDR EIAA9504

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER GEAR RETRACTION AND GEAR HANDLE PLACED TO 'OFF' POSITION, RT BODY GEAR DOOR WOULD NOT STAY IN 'UP' POSITION CONFIRMED BODY IN PRIMARY AND ALTERNATE OF F/E'S ANNUNCIATOR PANEL.  WITH HANDLE IN 'UP' POSITION DOOR OPERATES NORMAL.  RESET MANUAL GEAR DOOR HANDLE.  TEST SYSTEM PER MM 32-33-08, PROCEDURE NR 7.  FOUND SYSTEM TO CHECK GOOD.  (M)
